Boots Max Strength Cold and Flu Relief Lemon Flavour - 10 Sachets Paracetamol, Phenylephrine Hydrochloride

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

Please note that you must be in to sign for this delivery.

Boots Cold & Flu Max Relief Sachets contain Phenylephrine, a decongenstant that acts to relieve nasal congestion. It can be used to relieve the symptons of colds and flu such as headaches, aches and pains, sore throat, blocked up notse and to reduce fever.

How to Use

How to use Boots Cold & Flu Max Relief Sachets:

  • Check that the foil is not broken before use. Discard the sachet if it is.
  • Dissolve the contents of the sachet in a mug of hot, but not boiling, water.
  • Adults and children over 12 years: Take one sachet.
  • Take this dose every 4 to 6 hours, if needed, up to a maximum of 4 times in 24 hours.
  • Do not give to children under 12 years.
  • Do not take more than the dose recommended above.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Take your medicine andn this leaflet with you.
  • If symptons persist consult your doctor.

Hazards and Cautions

Do not take if:

  • You are allergic to any of the ingredients.
  • You have severe heart disease.
  • You have high blood pressure.
  • You are taking Monoamine Oxidase Inhibitors (MAOIs) or have taken them in the last two weeks.
  • You are pregnant or breastfeeding, unless advised by your doctor.

Talk to your doctor or pharmacist if:

  • You have liver or kidney problems (including non-cirrhotic alcoholic liver disease).
  • You have diabetes.
  • You have Raynaud's Phenomenon (a problem with your circulation).
  • You have phenylketonuria (aspartame may be harmful to you).
  • You are taking regular prescribed medicine.

Other important information:

  • This medicine contains paracetamol.
  • Aspartame (E951) contains a source of phenylalanine equivalent to 14mg/dose. This may be harmful for people with phenylketonuria.

Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Always read the product information leaflet before using this product.

 

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Suitable for Adults and Children age 12 years and over.

Ingredients

Active ingredients:

Each sachet contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg.

Other ingredients:

Sucrose, Sodium Citrate, Citric Acid, Ascorbic Acid, Acesulfame Potassium (E950), Aspartame (E951), Quinoline Yellow (E104), Natural Lemon Flavours.

Order & Collect

Order by 6pm today and collect instore tomorrow.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Boots Max Strength Cold & Flu Relief Lemon Flavour - 10 Sachets Paracetamol, Phenylephrine Hydrochloride

4466713

0.0 out of 0 based on 0 user reviews All cold & flu products

£2.99 or 299 points

10 SAC £0.30 per 1SAC

2.99
X

Check store availability

We have found one or more town that matches your search. Please select the correct area below:

Stock availability near ''

Store Distance Stock Availability

Collect in store

Home delivery

    Check store availability

Boots Max Strength Cold & Flu Relief Lemon flavour helps to relieve pain and reduce fever.

Collect 8 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan